# SDR SWIA200110476

- Difficulty date: December 24, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 14,532 hours, 14,316 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S LEFT SIDE WINDOW SHATTERED.  REMOVED AND REPLACED LEFT SIDE WINDOW WITH SERVICEABLE UNIT IAW 56-12-01.  P/N ON NP-139322-5, S/N OFF 99139H7837.
